# SDR FDEA201005071483

- Difficulty date: May 7, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: BAC1515553
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK RT FLOOR SHEAR WEB SUPPORT ANGLE RBL 61 HAS 1 EA FROZEN FASTERNER AT STA 1631.  REMOVED CORROSION ON CREASE BEAM CHORD STA 1400-1640 RBL 60 FOUND AFTER FASTNER REMOVAL IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-60-13, FIG 101, DETAIL VIII ORIG MATERIAL .070 AFTER REWORK .059 L=2.0 W=1.0.  R & R CHORD IAW SRM 51-40-02.  CLASSIFIED CATEGORY "A" MAJOR REPAIR.
